# SDR A6WA2018012545577

- Difficulty date: January 18, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 32,894 hours, 31,800 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE AFTER SELECTING FLAPS 8 DEGREES FLAPS CONFIRMED 0 DEGREES ON SYNOPTIC PAGE. COMPLIED WITH QRH. LANDED WITHOUT FURTHER INCIDENT. PERFORMED FLAP RESET PROCEDURE IAW SUPPLEMENT 98-18G BOX 12. FLAPS RESET. REPLACED SKEW DETECTION UNIT. OPS CHECK GOOD.
